Still nauseous...is this common?

Discussion in 'Fibromyalgia Main Forum' started by droufs, Apr 11, 2007.

  1. droufs

    droufs New Member

    I am newly diagnosed with fibromyalgia. I thought the drugs the Dr. had me trying were causing me to be terribly dizzy and nauseous. I took myself off everything but blood pressure meds, and I am still nauseous. My blood pressure is going out of control, being really high, then normal, then high. I have a bp cuff at home to read, and take an extra dose if it is really high.

    Is this a common thing? Should I go back to the doctor again? We are in the middle of a snowstorm, could that play a role?

    I am so confused - help me!
    Thanks.
  2. Pianowoman

    Pianowoman New Member

    Sorry you are having to deal with this. It often takes a while to sort things out. You don't say what meds you have just discontinued. If they were anti-depressants, the nausea is very common when you stop them. There is a protocol for discontinuing them; you must go very slowly.

    It is also possible that your symptoms are a result of the BP problems. If you can't get that under control and still have symptoms, please call your Doctor. The storm may be adding to your problems but regardless, it's always best to check if you get unusual symptoms.

    All the best
    Kathy
  3. droufs

    droufs New Member

    Well the medication I quit is trazodone, a depression med. I quit taking it for 4 days, then started again, then have been off for 2 days. Oh, I hope that is what is making feel so ill. It should be over with soon then.

    I really think the high BP is because I feel so sick, but I am watching it closely.

    Thanks for the info.
  4. aubrygreen

    aubrygreen New Member

    Nausea is actually a symptom of my fibromyalgia for me. I have fibro-related Irritable Bowel and too-much-pain-meds-related gastroesophagal reflux. I am often nauseous, sometimes I vomit, usually when I haven't eaten properly or at the right times. Hopefully your nausea is just a symptom of withdrawal from your anti-depressants, but if it doesn't go away you may want to talk to your doctor about IBS.
  5. Rnclegal

    Rnclegal New Member

    Unfortunately, it can be a symptom of the fibro. I carry huge Carls Jr Soft Drink cups in my car for just that eventuality. I have also embarassed myself at business meetings by having to upchuck into garbage cans during meetings. (Luckily, we were all nurses and they were forgiving). The thing about it is that it appears out of no where. I can be walking my dog, feeling fine and the next thing Im vomiting.

    You werent on the Trazadone long enough for it to cause nausea although as far as Im aware there are much better meds to be on than that. Personally, when I take that stuff I have to smack my face in the morning just to make sure I can still feel my face. But that is just me.

    If you blood pressure is still very high you need to get back to the doctor. Fast!!!!. Last thing you need is a stroke. Another joy of fibro is fluctuating BP's which could cause the vomiting and only by trial and error will your physician find the right meds that get yours calmed down. It took my doctor about 3 years to find the right combo.


    Carolyn Bowen
    [This Message was Edited on 04/11/2007]
  6. millinpain

    millinpain New Member

    ive been taking trazadone since nov 06 but no nasea from that. i have sulphur naesea mostly when its menstrual time and i have ibs. i also have severe anemia and started iron and vit c yesterday and felt regular naesea but to no avail when i tried to let it come up. but then again i started period today but cuz of anemia im barely having one which is unusual cuz i usually am laid up with severe ibs pain during it. but not that i know of (dont remember much these days) i dont recall having naesea from the trazadone. but im now taking somethihng over counter w/ trazadone for pain so i can sleep better. on another note, im supposed to feel better w/ iron, but when taking it w/ paxil cr 37.5 mg and belladonna for ibs pain in the am it only makes me sleep...not sure if its helping cuz ive been like this for alot longer than new blood specialist cared to listen to yesterday. and so since ive been like this since last year, the only thing he wanted to do was try iron. ive had anemia problmes for too long also. sorry im just tired of no one hearing me...i have a lump that forms under left side of breast bone and goes all the way to belly button and only goes away with diareha. whatever im so confuesed these days never mind